CSN Login
Members Online: 11

You are here

joint pain after chemo has ended

Hischild2
Posts: 3
Joined: May 2018

I have stage 4 grade 2 non hodgkins lymphoma, it's in the bone marrow too. I had my last chemo in Nov. I'm having bad joint pain that started in Jan. Is this normal?  I had bendeka and rituxin and now on rituxin every 6 wks for maintenance. I'm in remmission. Has anyone else experianced this?

Tropical
Posts: 6
Joined: Nov 2017

I had dlbcl in Jan 2017 and received 6 doses of DA-EPOCH-R and 2 doses of methotrexate. I experienced back pain and joint pain notably in the hips. My drs didn’t seem to think it was caused by the chemo, however I didn’t have the pain beforehand. I went to a physio and am finally feeling better almost 2 years later. I think the chemo has many side effects that perhaps even the best drs don’t fully comprehend. But you still shouldn’t underestimate any new pain - speak to your oncologist. 

dtat67's picture
dtat67
Posts: 16
Joined: Oct 2018

While having my R-CHOP I developed a bad pain in my right hip area. I used a heating pad and it helped a lot. I asked my Hematologist if it could be Chemo related and he didn't think so. However, about 3 weeks after finishing my Chemo it has totally gone away and has not returned. Strange things seem to happen with Chemo. I didn't realize how bad I felt until I got back to "normal".

ShadyGuy's picture
ShadyGuy
Posts: 386
Joined: Jan 2017

A Pm. Its in your CSN email inbox.

Alph's picture
Alph
Posts: 2
Joined: Apr 2019

Although everyone reacts differently and I am no expert, last week the bone pain hit major.  It was the Nulasta which is given at the end of a chemo session.  The next day.  As I understand, the pain is from the medication leeching out stuff from the bones to raise the WBC or Platelet count.  Interestingly enough, it was shortly before I had a PET/CT and wow did the bones light up!!  No disease in the bone, just the drugs working.  It was reccomended to me to use an anti-histamine to reduce the reaction.  Hope this helps understanding.

Al

Subscribe to Comments for "joint pain after chemo has ended"